# SDR DALA12003863130

- Difficulty date: July 18, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND RT AFT PASSENGER DOOR SILL AT FR 66 UPPER FLANGE AND AROUND NUTPLATE HOLES CORRODED.  REMOVED CORROSION IAW SRM 53-41-14 FIG 101.  INSTALLED REPAIR PARTS PER ER/A 503865-14 AND SRM 53-41-14 FIG 201.
